MathSciNet Relay Station
MathSciNet bibliographic data
MR2796189 35Q75 (35L65 35L67 76L05 76N10 76Y05)
Cheng, Hongjun; Yang, Hanchun Riemann problem for the relativistic Chaplygin Euler equations. J. Math. Anal. Appl. 381 (2011), no. 1, 17–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement